No Cover Image

Journal article 661 views

Hybrid perturbation-Polynomial Chaos approaches to the random algebraic eigenvalue problem

B. Pascual, S. Adhikari, Sondipon Adhikari

Computer Methods in Applied Mechanics and Engineering, Volume: 217, Pages: 153 - 167

Swansea University Author: Sondipon Adhikari

Full text not available from this repository: check for access using links below.

Published in: Computer Methods in Applied Mechanics and Engineering
ISSN: 00457825
Published: 2012
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa25748
Tags: Add Tag
No Tags, Be the first to tag this record!
Item Description: @articleRID:1031151530396-158,title = Hybrid perturbation-Polynomial Chaos approaches to the random algebraic eigenvalue problem,journal = Computer Methods in Applied Mechanics and Engineering,year = 2012,author = Pascual, B. and Adhikari, S.,volume = 217,pages = 153-167
College: College of Engineering
Start Page: 153
End Page: 167